MAUDE Adverse Event Report: AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS
Model Number 98701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 28-oct-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the second of three reports.Refer to 9611594-2019-00198 for the first event.Refer to 9611594-2019-00207 for the third event.It was reported several "t-fasteners have broken during use and several immediately after use, some within 24 hours." there was no reported injury.

Brand Name
GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9261866
Report Number9611594-2019-00199
Device Sequence Number2486235
Product Code KGC
UDI-Device Identifier10680651987010
UDI-Public10680651987010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98701
Device Catalogue Number109870104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/31/2019
Patient Sequence Number1